# SDR IPXA11569446

- Difficulty date: September 7, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, MAIN CARGO DECK FLOORBEAM HAS BARE METAL AT BS 1200, RBL 20, WL 208.  REPAIRED IAW ER 11-04462.
